# SDR 95ZZZW470

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144YV
- Make and model: Beech 1900C
- Aircraft serial: UC144
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,545 hours
- Stage of operation: CL
- Nature of condition: J, Y, E
- Precautionary procedure: A, E

## Discrepancy

ON DEPARTURE OUT OF CSP RIGHT ENGINE TORQUE SURGED.  CREW NOTICED RT OIL PRESSURE DROPPED AND SECURED ENGINE AT WHICH TIME A SEVERE VIBRATION WAS NOTICED.  RETURNED TO CSP WITHOUT FURTHER INCIDENT.  UPON ARRIVAL NO OIL WAS PRESENT IN RT ENGINE, OR WAS A LEAK NOTED.  ENGINE WAS REMOVED FOR FURTHER INSPECTION AND NEW RT ENGINE INSTALLED.  AIRCRAFT WAS TEST FLOWN AND DISPATCHED WITHOUT FURTHER INCIDENT.  (W)
